RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2010, Volume 3, Issue 2, Pages 248–255 (Mi jsfu122)  

This article is cited in 2 scientific papers (total in 2 papers)

The new solutions sets of minimal surface equation

Sergey I. Senashov, Olga N. Cherepanova

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: New classes of exact solutions of minimal surfaces equations are constructed in this work by means of homotopy of solutions.

Keywords: minimal surfaces, homotopy, contact transformations, exact solutions.

Full text: PDF file (1651 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 18.01.2010
Received in revised form: 25.02.2010
Accepted: 10.04.2010

Citation: Sergey I. Senashov, Olga N. Cherepanova, “The new solutions sets of minimal surface equation”, J. Sib. Fed. Univ. Math. Phys., 3:2 (2010), 248–255

Citation in format AMSBIB
\Bibitem{SenChe10}
\by Sergey~I.~Senashov, Olga~N.~Cherepanova
\paper The new solutions sets of minimal surface equation
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2010
\vol 3
\issue 2
\pages 248--255
\mathnet{http://mi.mathnet.ru/jsfu122}
\elib{https://elibrary.ru/item.asp?id=13946388}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu122
  • http://mi.mathnet.ru/eng/jsfu/v3/i2/p248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sergey I. Senashov, Olga N. Cherepanova, Alexandr V. Kondrin, “Elasto-plastic bending of a beam”, Zhurn. SFU. Ser. Matem. i fiz., 7:2 (2014), 218–223  mathnet
    2. Sergei I. Senashov, Irina L. Savostyanova, Olga N. Cherepanova, “Solution of boundary value problems of plasticity with the use of conservation laws”, Zhurn. SFU. Ser. Matem. i fiz., 11:3 (2018), 356–363  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:218
    Full text:88
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021